2018 | 2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008

Semiclassical inelastic scattering with path integrals

Authors: F. D. dos Aidos

Ref.: Physics Letters B 275, 243-246 (1992)

Abstract: An alternative derivation of the Sukumar and Brink formula for the corrections to the primitive semiclassical amplitude for multiple inelastic scattering is presented. The meaning of the correction terms in the context of the semiclassical description of the relative motion is also discussed.